# SDR SWAA2021081096166

- Difficulty date: July 18, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194BL HAS A DAMAGED FASTENER HOLE (MARKED) ; / [01] IDENTIFIED PANEL 194BL MATERIAL IAW SRM 53-60-70-0I-1 TABLE 2 FIGURE 2 ITEM 10. DAMAGE AT DISCREPANT LOCATION EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-60-70-1A-1 PARAGRAPH 4.C(6). DAMAGE WILL BE REPAIRED IAW SRM 51-70-05-2R-10 AS DIRECTED PER SRM 53-60-70-2R-1.   REMOVED DAMAGED PLIES AND TAPER SANDED ON TOOL SIDE AND BAG SIDE. NO CONTAMINANTS NOTED IAW SRM 51-70-05-2R-10 PARAGRAPH 4.A-C; [02] VALIDATED REPAIR PER SRM 51-70-05-2R-10; [03] VALIDATED OUT OF LIMITS; DAMAGE REMOVAL; SRM 51-70-05-2R-10 IS VALID; [04] FABRICATED REPAIR PLIES FROM BMS8-79ST120 LOT#1457859-1; BMS5-129GR05 LOT#1457270-4 AND BMS8-79ST1581 LOT#1462650-1; INSTALLED PLIES; VACUUM BAGGED PLIES; VERIFIED 5X5 AND SET PLIES TO CURE USING HOTBONDER ID: ATS532 S/N: 5092117 IAW SRM 51-70-05-2R-10 PARA 4.D-F.; [05] CORRECTED 'USING HOTBONDER ID: ATS532 S/N: 15092117'; [06] CURED PLIES; REMOVED VACUUM BAGGING MATERIAL AND LIGHTLY SANDED IAW SRM 51-70-05-2R-10 PARA 4. F.-H.; [07] CERTIFIED WORK ACCOMPLISHED IN LINE ITEM 6.; [08] VERIFIED CORRECTIVE ACTIONS 4-7 PER SRM 51-70-05-2R-10; [09] UT INSPECTED POST CURE IAW 737 NDTM PART 4 51-00-02; NO DISBONDS NOTED. EQUIP ID#: ATS2341 S/N: 190848104;
